MAUDE Adverse Event Report: MERIDIAN BIOSCIENCE INC. BREATHTEK UBT

MERIDIAN BIOSCIENCE INC. BREATHTEK UBT
Model Number 01
Health Effect - Clinical Code Constipation (3274)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported complications after drinking pranactin-citric solution.Patient said she had "bubble guts" for 20 minutes after drinking solution and then did not product stool for 4 days after.Patient reported complications after drinking pranactin-citric solution.Patient said she had "bubble guts" for 20 minutes after drinking solution and then did not product stool for 4 days after.The product labeling includes a precautionary statement regarding that those who are hypersensitive to mannitol should avoid taking the drug solution.Hypersensitivity is a known reaction that is also identified within the labelings post-marketing experiences section.

Brand Name
BREATHTEK UBT
Common Device Name
BREATHTEK UBT
Manufacturer (Section D)
MERIDIAN BIOSCIENCE INC.
6471 river hills dr.
cincinnati OH 45244
Manufacturer (Section G)
MERIDIAN BIOSCIENCE INC.
6471 river hills dr.
cincinnati OH 45244
Manufacturer Contact
megan berling
6471 river hills dr.
cincinnati, OH 45244
5132713700
MDR Report Key13930298
Report Number1524213-2022-00003
Device Sequence Number20410592
Product Code OZA
UDI-Device Identifier00840733101434
UDI-Public00840733101434
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P100025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model Number01
Device Catalogue Number8209
Device Lot Number453K05L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite